Percocet 10/325mg is a prescription pain reliever. It contains 325 mg of acetaminophen and 5 mg of oxycodone. This article will discuss how these two medications work together and the risks of each. This medication should only be taken under the supervision of a doctor. Percocet 10/325mg.
Percocet 10/325mg contains oxycodone, a strong opioid that can cause withdrawal symptoms. It can also lead to addiction, particularly in people with a history of substance use disorders. It is best to use this medication as directed by your doctor and to stop taking it if your pain is not improving or getting worse.
5 mg of oxycodone
Percocet 10/325mg contains five mg of oxycodone, which is a medium-strength opioid pain reliever. It contains acetaminophen and oxycodone hydrochloride, and is available in a variety of strengths. It is also available as a combination tablet with acetaminophen. However, you should only take Percocet as directed by your doctor. As with any prescription medication, overuse of this pain reliever can cause tolerance and dependence.
Side effects of acetaminophen
Percocet is a powerful pain reliever that contains oxycodone and acetaminophen. This medicine is prescribed for a variety of conditions when non-opioid pain relievers have failed to provide relief. This medication has a high risk of dependence and misuse. Oxycodone is an opioid that acts on different chemical pathways in the brain. Acetaminophen, a non-opioid, acts on many of the same pathways in the brain to provide pain relief.
Addiction to oxycodone
Addiction to oxycodone after a long period of use may develop. It is much like an addiction to morphine and is characterized by muscle aches, yawning, anxiety, and restlessness. The drug also causes a heightened heart rate and respiratory rate. Other withdrawal symptoms may include chills and hot flashes.
Liver damage from misuse of acetaminophen
Liver damage from misuse of acetiaminophen is a real problem. Although it is rarely fatal, liver damage can be permanent. When taken in excess, acetaminophen damages the liver by causing overproduction of N-acetyl-P-quinone (NAPQI) in the liver. This compound can also be exacerbated by alcohol or certain medications. Both can increase the activity of the cytochrome P-450 system, which can cause excessive NAPQI formation. Fasting and poor nutrition can also deplete liver glutathione levels.